Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Urine color is orange/brown for several months. Drinking lot of water. Color becomes light on taking alcohol or energy drinks

Hi, My urine has been an orange/brown colour for a long time now(several months), I m drinking a lot of water and even if I increase the amount of water I drink it stays the same. The only time I notice it go back to a lighter colour is when I drink alot of diahoretic s like alcohol or energy drinks that flushes my system faster.
Asked On : Thu, 24 May 2012
Answers:  1 Views:  407
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
HIV AIDS Specialist 's  Response
Hai, Your high colored urine may be due to some drugs you or on, like B-complex vitamin tablets or syrups, Rifampicin, Pyridium etc. Otherwise less quantity of water you are consuming. If you are in tropics you have to take at least 3 liters of water daily. That is more possible as you had mentioned you are passing more clear urine with adequate drinks. If you have the problem beyond this, examine your urine for the presence blood and urobilinogen etc and get treated accordingly. You will be alright soon. Dr S M
Answered: Sat, 26 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor